# SDR DXTA200701935

- Difficulty date: February 13, 2007
- Submitted: February 20, 2007
- Operation: Air carrier
- Aircraft: N810QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600625
- Aircraft time: 3,003 hours, 2,367 cycles
- Engine: Pwa PW535A
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Anti-Skid Sys
- Condition: Malfunctioned
- Location: Rt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON LANDING ROLL RT BRAKE ANTI-SKID ACTIVATES AS SOON AS PRESSURE IS APPLIED CAUSING A/C TO YAW & VEER LEFT ON RNWY.  THE RT BRAKE WORKS FINE AT OR BELOW 50 KNOTS.  VISUALLY INSPECTED LT AND RT BRAKE ASSY, CHECKED TRANSDUCERS AND WIRING OF ANTI-SKID SYSTEM. PERFORMED ANTI-SKID WIRING CHECK PER NETJETS 560 ANTI-SKID WIRING CHECK LIST 11/07/05. TAXIED AIRCRAFT OPS CHECK GOOD IAW CITAITON 560 MM CHPT 32-12-00
